MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION AMS ADVANCE MALE SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720088-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when the physician tried to pass the needle unto the sling it broke away.The device was unable to be used and a new sling device had to opened for backup.There were no patient adverse effects in relation to this event.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8921287
Report Number2183959-2019-65798
Device Sequence Number19308731
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number720088-01
Device Catalogue Number720088-01
Device Lot Number1000289328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/22/2019
Patient Sequence Number1